Fixed Point Theorems in Quasi-Metric Spaces and Applications To Multidimensional Fixed Point Theorems on <i>g</I>-metric Spaces
No Thumbnail Available
Date
2015
Journal Title
Journal ISSN
Volume Title
Publisher
Yokohama Publ
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this manuscript, we investigate the equivalence of the coupled fixed point theorems in quasi-metric spaces and in G-metric spaces. We also notice that coupled fixed point theorems in the setting of G-metric spaces can be derived from their corresponding versions in quasi-metric spaces. Our results generalize and unify several fixed point theorems in the context of G-metric spaces in the literature.
Description
Keywords
G-metric space, quasi-metric, fixed point, contractive mapping, mixed monotone property, partially ordered set
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q2
Scopus Q
Q3
Source
Journal of Nonlinear and Convex Analysis
Volume
16
Issue
9
Start Page
1787
End Page
1816